# SDR P5CA0100603

- Difficulty date: October 21, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,047 hours, 17,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CENTER EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY PER MM 33-51-00.
